# SDR MALA010130

- Difficulty date: January 19, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000219
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP HEAT CAUTION LIGHT COMES ON AFTER ABOUT 2 MINUTES INNORM MODE.  BLUE ADVISORY LIGHT ALSO GOES OUT.  RETURNED TO GATE.  MAINTENANCE INSPECTED PROP LEADS, ALL CHECKS GOOD.  REPLACED BRUSH BLOCK ASSEMBLY (FOUND BRUSHES NOT MAKING CONTACT WITH PROP/SKIPPING) P/N 666000219, AND GROUND RAN AIRCRAFT.  ALL CHECKS GOOD OF RT PROP DE-ICE.
